Ikuti
Chaobin Liu
Chaobin Liu
Email yang diverifikasi di bowiestate.edu
Judul
Dikutip oleh
Dikutip oleh
Tahun
One-dimensional quantum random walks with two entangled coins
C Liu, N Petulante
Physical Review A 79 (3), 032312, 2009
532009
Quantum walks on the -cycle subject to decoherence on the coin degree of freedom
C Liu, N Petulante
Physical Review E 81 (3), 031113, 2010
262010
Steady states of continuous-time open quantum walks
C Liu, R Balu
Quantum Information Processing 16 (7), 1-11, 2017
242017
On limiting distributions of quantum Markov chains
C Liu, N Petulante
International Journal of Mathematics and Mathematical Sciences 2011, 2011
232011
Asymptotic distributions of quantum walks on the line with two entangled coins
C Liu
Quantum Information Processing 11 (5), 1193-1205, 2012
212012
Asymptotic evolution of quantum walks on the -cycle subject to decoherence on both the coin and position degrees of freedom
C Liu, N Petulante
Physical Review A 84 (1), 012317, 2011
192011
Probability distributions for Markov chain based quantum walks
R Balu, C Liu, SE Venegas-Andraca
Journal of Physics A: Mathematical and Theoretical 51 (3), 035301, 2017
132017
On the von Neumann entropy of certain quantum walks subject to decoherence
C Liu, N Petulante
Mathematical Structures in Computer Science 20 (6), 1099-1115, 2010
122010
A path integral formula with applications to quantum random walks in Zd
WS Yang, C Liu, K Zhang
Journal of Physics A: Mathematical and Theoretical 40 (29), 8487, 2007
102007
Weak limits for quantum walks on the half-line
C Liu, N Petulante
International Journal of Quantum Information 11 (06), 1350054, 2013
82013
From open quantum walks to unitary quantum walks
C Liu
arXiv preprint arXiv:1502.01680, 2015
42015
The ‘t/2 law’for quantum random walks on the line starting in the classical state
C Liu
Journal of Physics A: Mathematical and Theoretical 41 (35), 355306, 2008
32008
Continuous-time open quantum walks
C Liu, R Balu
arXiv preprint arXiv:1604.05652, 2016
22016
Unitary conjugation channels with continuous random phases
C Liu
Quantum Studies: Mathematics and Foundations 2 (2), 177-181, 2015
22015
A weak limit theorem for quantum walks on the half-line
C Liu, N Petulante
arXiv preprint arXiv:1212.1109, 2012
22012
Quantum random walks on one and two dimensional lattices
C Liu
Temple University, 2005
22005
Exact performance of the five-qubit code with coherent errors
C Liu
arXiv preprint arXiv:2203.01706, 2022
2022
Time-continuous open quantum walks (Conference Presentation)
R Balu, C Liu
Ultrafast Bandgap Photonics II 10193, 101931A, 2017
2017
Quantum walks in the density operator picture
C Liu
arXiv preprint arXiv:1506.02493, 2015
2015
On the behavior of quantum walks confined to a cycle coupled with a half line
F Ingram-Johnson, C Liu, N Petulante
arXiv preprint arXiv:1506.01940, 2015
2015
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20